# SDR SWAA2017082315875

- Difficulty date: August 16, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 65,924 hours, 51,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 63550101
- Part serial: 0448A
- Condition: Scratched
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LENS SCRATCHED.  R&R SLIDE PER MT.
